# SDR GTIA030152

- Difficulty date: March 12, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN STA 200 TO STA 160 LBL 8 INCHES TO 44 INCHES (40X36) HAS SOFT/MUSHEY DETERIORATED AND INSERTS CORR.  FABBED NEW CABIN FLOORBOARD STA 200-160 LBL 8 LBL 44.
